American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. A. Davey and H. A. Priestley. Optimal natural dualities. II: General theory. Trans. Amer. Math. Soc. 348 (1996) 3673-3711. MR 1348858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bradd Hart, Sergei Starchenko and Matthew Valeriote. Vaught's conjecture for varieties . Trans. Amer. Math. Soc. 342 (1994) 173-196. MR 1191612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger D. Maddux. Pair-dense relation algebras . Trans. Amer. Math. Soc. 328 (1991) 83-131. MR 1049616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Isbell. Erratum to: ``Generic algebras'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 275} (1983), no.\ 2, 497--510; MR0682715 (84h:18010)] . Trans. Amer. Math. Soc. 295 (1986) 429. MR 831208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. E. Simons. Definable principal congruences and $R$-stable identities . Proc. Amer. Math. Soc. 97 (1986) 11-15. MR 831376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Isbell. Generic algebras . Trans. Amer. Math. Soc. 275 (1983) 497-510. MR 682715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ann Bateson. Fundamental groups of topological $R$-modules . Trans. Amer. Math. Soc. 270 (1982) 525-536. MR 645328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1